# SDR MWEA97394

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT SIDE OF AFT PRESSURE BULKHEAD SKIN ON RT SIDE OF VENTRAL DOOR JAMB.  REMOVED AND REPLACED REPAIR IAW SRM 53-05 FIG 76.
